Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Expected Number of Components Under a Random Mapping Function

Martin D. Kruskal
The American Mathematical Monthly
Vol. 61, No. 6 (Jun. - Jul., 1954), pp. 392-397
DOI: 10.2307/2307900
Stable URL: http://www.jstor.org/stable/2307900
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Expected Number of Components Under a Random Mapping Function
Preview not available

Page Thumbnails

  • Thumbnail: Page 
392
    392
  • Thumbnail: Page 
393
    393
  • Thumbnail: Page 
394
    394
  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397